Browsing JAEM 2023, Vol 13, No 4 by Subject
Now showing items 1-20 of 139
Subject |
---|
(a, d)− face antimagic [1] |
(h, s, m)- convex functions [1] |
Ab-metric space [1] |
Analytic function [1] |
Analytic functions [2] |
Anti-Kink solitons [1] |
Bi-univalent functions [3] |
Biharmonic equation [1] |
Bipartite graph [1] |
Bounded variation [1] |
Caputo fractional derivative [1] |
Coefficient estimate [1] |
Coefficient estimates [2] |
Coefficient inequalities [1] |
Complement of graph [1] |
Compound Korteweg-de Vries Burgers equation [1] |
Cone metric space [1] |
Congruence [1] |
Congruent dominating set [1] |
Congruent domination number [1] |